# SDR DALA2021082004883

- Difficulty date: August 18, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 63,975 hours, 20,934 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Screw
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5810 G1A 400 EMERG. LIGHT LOOSE MISSING SCREWS. CORRECTIVE ACTION: SECURED LIGHT CHECKS GOOD. (7850038)
